# SDR DALA2018081305041

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 69-79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ON THE LT TUNNEL BETWEEN BS 76 AND 69 WITHIN THE NLG WHEEL WELL.  THE SUPPORT WAS REPLACED IAW SRM 51-30-05, VOL.
